# SDR SWAA2021033155946

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 27 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 129.50 AT 27' OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10- 09-2R-4 REPAIR 4 AND SRM 51-40-02 P/N USED 55100003-01.
